Communications in Mathematical Physics

Geometric analysis of $\varphi^{4}$ fields and Ising models. I, II

Michael Aizenman

Full-text: Open access

Article information

Source
Comm. Math. Phys., Volume 86, Number 1 (1982), 1-48.

Dates
First available in Project Euclid: 24 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.cmp/1103921614

Mathematical Reviews number (MathSciNet)
MR0678000

Zentralblatt MATH identifier
0533.58034

Subjects
Primary: 81E25
Secondary: 82A68

Citation

Aizenman, Michael. Geometric analysis of $\varphi^{4}$ fields and Ising models. I, II. Comm. Math. Phys. 86 (1982), no. 1, 1--48. https://projecteuclid.org/euclid.cmp/1103921614


Export citation